# SDR AU000711

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 4042000
- Condition: Corroded
- Location: Wing Spar Struct
- Part time: 10,907 cycles
- Component: Wing Spar Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT LOWER SPAR CAP CORRODED IN AREA BETWEEN THE FUSELAGE AND WHERE THE LOWER SKIN BEGINS. THE AREA IS COVERED BY AN ALUMINIUM ADHESIVE TAPE USED AS AN ANTI-CHAFING STRIP AND THE CORROSION WAS FOUND FOLLOWING REMOVAL OF THE TAPE.  (X)
